PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 52(66), pp. 113--126 (1992)
Optimal problems concerning interpolation methods of solution of equations
Ion PavaloiuAcademia Româna, Institutul de Calcul, 3400 Cluj-Napoca, Romania
Abstract: We consider optimality problems regarding the order of convergence of the iterative methods which are obtained by inverse interpolation of Lagrange--Hermite type. A similar problem for a class of Steffensen-type methods is solved.
Classification (MSC2000): 65D05; 41A25
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts